# SDR AALA202108250455

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 27,351 hours, 11,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS FORWARD PASSENGER CABIN CEILING EMERGENCY LIGHTS CAME ON AND OFF INTERMITTENTLY DURING TAXI. REPLACED POWER SUPPLY PER AMM 33-51-06.
